Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control and Thyroid meds

Posted by on Apr. 8, 2009 at 7:53 AM
  • 4 Replies
  • 340 Total Views

I am wanting to get put back on YAZ.  I was on it for a year up until 3 months ago.  It helped with my severe PMS more than any other pill I have ever taken.  I also lost weight easier while on YAZ.  My doctor changed my birth control to  Loestrin as a trial to help with other issues I was having (this was before finding out about having Hashimoto Thyroiditis)   I don't like being on the Loestrin, and I have noticed weight gain since being on it.  My question is...does anyone know if there is any reason why I should not be on YAZ while taking my Thyroid meds??  

Thanks,  Amy

by on Apr. 8, 2009 at 7:53 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
Kittlesdesigns
by on May. 18, 2009 at 11:30 PM

I don't know about that particular bc pill but I know I was told that I can't take Synthroid at the same time I take my bc pill or neither one will work! I take my Synthroid in the morning and the bc pill at night but I take Yasmin

momathrift
by Group Owner on May. 20, 2009 at 3:40 PM

I dont think we can really answer that because we are all different...I cant take yaz cuz it makes me bleed every day

 


make money filling out surveys! http://www.cashcrate.com/480011




 




 

mommafox33
by Member on May. 21, 2009 at 9:16 AM

I was just wondering if anyone had been told by their doctor of any risks taking certain birth control along with thyroid medication.  Good news....I spoke to my doctor a few weeks ago and she gave me the OK to get back on YAZ. 

prBarbie
by on Nov. 20, 2009 at 12:41 PM

i take ortho tri cyclen and im hypothyroid.  i have been on this birthcontrol before my son and after having my son i got back on it.  i was hyper before.  but im still on ortho and my thyroid is regulated with synthroid.   i never had a problem with it.  my weight is up and down because i work out and then i stop and eat my butt off.  lol.   if Yaz is wat helped u before, maybe u should get back to it.  if it doesnt help, theres other birth control that can help u.  good luck.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)